I am having porblems with Rebif aswell. Thissis my second week. I started feeling very sick after my second injection.
I have read that Rebif elevates the levels of vit d3 in the body. I have been taking a really high dose of vit d3 (12,000 iu) and I have been feeling really good on it until I started Rebif. However, I also read that if you have an underlying Magnesium deficiency, the high levels of vit d3 can accentuate this deficiency and one of the main symptoms is nausea. So, I have reduced my vit d3 intake to 50000 iu and I started taking 250 mg of Magnesium Citrate yesterday. After a couple of hours I felt a lot better. I have also been feeling very anxious and nervous. These feelings have also gone. I have just taken another injection. I’m hoping my side-effects won’t be so bad this time.
I’m not suggesting that taking supplement will relief your suicidal thoughts but I have found that since my MS has got worse that taking vit d3, vit b12 and now Magnesium have made things a lot better.
As to DMDs, looking at the MSdecisions website, Copaxone dooesn’t appear to have any effect on mood.
Hope things work out for you.